# SDR ASAA2023080744488

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,053 hours, 11,000 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-72-0986-1 ON #2 ENG SN 658693 FOUND STAGE 2 ANTI ROTATION PINS AT 9:00 AND 3:00 ALF ROTATED BETWEEN 0 AND 45 DEGREES. GROUNDED - YES. ON DEFERRAL.
